# SDR SWIA2020012347967

- Difficulty date: January 17, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Bracket
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE OUTBOARD CORE COWL HOLD UP ATTACH BRACKET IS CHAFFED.       (C-CHECK)   RO:1/22/2020REMOVED AND REPLACED RH ENGINE OUTBOARD CORE COWL HOLD UP ATTACH BRACKET. REF. GE CF34-8E LMM.
